On the Separation Dimension of $K_\omega$

Volume 61 / 2013

Yasunao Hattori, Jan van Mill Bulletin Polish Acad. Sci. Math. 61 (2013), 67-70 MSC: Primary 54F45. DOI: 10.4064/ba61-1-7

Abstract

We prove that $\mathrm{trt}\, K_\omega>\omega+1$, where trt stands for the transfinite extension of Steinke's separation dimension. This answers a question of Chatyrko and Hattori.

Authors

  • Yasunao HattoriDepartment of Mathematics
    Shimane University
    Matsue, 690-8504 Japan
    e-mail
  • Jan van MillFaculty of Sciences
    Department of Mathematics
    VU University Amsterdam
    De Boelelaan 1081${}^{a}$
    1081 HV Amsterdam, The Netherlands
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image